# SDR FDEA202509141704

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 19,796 hours, 7,109 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE MAIN CARGO DOOR LIGHT ILLUMINATED.  ON  DESCENT PASSING 22K, LIGHT WENT OUT.   RELEASED FOR SERVICE PER MEL : 52-71-01-02  CATEGORY : C.  MAIN DECK CARGO DOOR INDICATION  SYSTEM - INOP. VERIFY AND RECORD IN AML/EAML THAT  MAIN DECK CARGO DOOR IS CLOSED, LATCHED, AND LOCKED  BEFORE EACH DEPARTURE.  PERFORMED OPS CHECK IAW AMM: 52-32-00-2, LOCK AND LOCK INDICATION OPERATES CORRECTLY.  PERFORMED T/S IAW FIM: 52-71 FT 809 AND PSEU BITE IAW FIM:32-09 FT 803. NO FAULT FOUND.  ACFT OK FOR SERVICE.
